Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Swelling and tightness in feet upto shin, consistent cold. Taking Oxycontin, Fentynol. Could medicines be causing swelling?

My husband s feet have been swollen since yesterday. He says his feet hurt, and feel tight. The swelling goes all the way up to his shins. He s constantly cold, and has slept most of today away. He has a scar from a previous injury from 2004, but when checking out his swelling, I noticed a small, black area has appeared in the middle of the scar. He has just started on Oxycontin and Fentynol patches for a back injury. Could either of these medications be causing the swelling? What about the black mark? How do we get the swelling down and him feeling better?
Asked On : Wed, 5 Dec 2012
Answers:  0 Views:  37 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor